Revista Matemática Iberoamericana
Full-Text PDF (543 KB) | Metadata |


Volume 15, Issue 2, 1999, pp. 353–427
DOI: 10.4171/RMI/260
Published online: 1999-08-31
Isoperimetric inequalities in Riemann surfaces of infinite type
Venancio Alvarez[1], Domingo Pestana[2] and José M. Rodríguez[3] (1) Universidad Carlos III de Madrid, Leganés, Madrid, Spain(2) Universidad Carlos III de Madrid, Leganés, Madrid, Spain
(3) Universidad Carlos III de Madrid, Leganés, Madrid, Spain
No abstract available for this article.
No keywords available for this article.
Alvarez Venancio, Pestana Domingo, Rodríguez José: Isoperimetric inequalities in Riemann surfaces of infinite type. Rev. Mat. Iberoam. 15 (1999), 353-427. doi: 10.4171/RMI/260